# SDR DALA2015102006255

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER AND LOWER SKIN APPROXIMATELY, BETWEEN BS XV2=313-320 ON OTBD VANE OF OTBD FLAP AT RT WING.  SH-CP-SM, CARD 143, ZONE 10.  UPPER AND LOWER SKIN APPROXIMATELY, BETWEEN XV2=313-320 ON OTBD, VANE OF OTBD FLAP AT RT WING WAS REPAIRED IAW SRM 57-03D, PAR II AND CARD 2000-8149-05, CREW O2 "1121163" JOB 000-0018.
